- -

The bicompletion of fuzzy quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The bicompletion of fuzzy quasi-metric spaces

Show simple item record

Files in this item

dc.contributor.author Castro Company, Francisco es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.contributor.author Tirado Peláez, Pedro es_ES
dc.date.accessioned 2015-02-04T12:54:26Z
dc.date.available 2015-02-04T12:54:26Z
dc.date.issued 2011-03-16
dc.identifier.issn 0165-0114
dc.identifier.uri http://hdl.handle.net/10251/46730
dc.description.abstract Extending the well-known result that every fuzzy metric space, in the sense of Kramosil and Michalek, has a completion which is unique up to isometry, we show that every KM-fuzzy quasi-metric space has a bicompletion which is unique up to isometry, and deduce that for each KM-fuzzy quasi-metric space, the completion of its induced fuzzy metric space coincides with the fuzzy metric space induced by its bicompletion. © 2010 Elsevier B.V. es_ES
dc.description.sponsorship Supported by the Spanish Ministry of Science and Innovation, under Grant MTM2009-12872-C02-01. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Spanish Ministry of Science and Innovation MTM2009-12872-C02-01 es_ES
dc.relation.ispartof Fuzzy Sets and Systems es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Bicomplete es_ES
dc.subject Bicompletion es_ES
dc.subject Fuzzy quasi-metric es_ES
dc.subject Isometry es_ES
dc.subject Fuzzy metric spaces es_ES
dc.subject Fuzzy quasi-metric space es_ES
dc.subject Quasi-metric es_ES
dc.subject Set theory es_ES
dc.subject Topology es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The bicompletion of fuzzy quasi-metric spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.fss.2010.12.004
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Castro Company, F.; Romaguera Bonilla, S.; Tirado Peláez, P. (2011). The bicompletion of fuzzy quasi-metric spaces. Fuzzy Sets and Systems. 166(1):56-64. doi:10.1016/j.fss.2010.12.004 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.fss.2010.12.004 es_ES
dc.description.upvformatpinicio 56 es_ES
dc.description.upvformatpfin 64 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 166 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 39304


This item appears in the following Collection(s)

Show simple item record